American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 105 found      Go to page: 1 2 3 4

[31] Monika Budzynska. An example in holomorphic fixed point theory. Proc. Amer. Math. Soc. 131 (2003) 2771-2777. MR 1974334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jean-Paul Penot. A fixed-point theorem for asymptotically contractive mappings. Proc. Amer. Math. Soc. 131 (2003) 2371-2377. MR 1974633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Efe A. Ok. Nonzero fixed points of power-bounded linear operators. Proc. Amer. Math. Soc. 131 (2003) 1539-1551. MR 1949884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Andrzej Wisnicki. Products of uniformly noncreasy spaces. Proc. Amer. Math. Soc. 130 (2002) 3295-3299. MR 1913009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Heinz H. Bauschke. The composition of projections onto closed convex sets in Hilbert space is asymptotically regular. Proc. Amer. Math. Soc. 131 (2003) 141-146. MR 1929033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] T. Domínguez Benavides and P. Lorenzo Ramírez. Structure of the fixed point set and common fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 129 (2001) 3549-3557. MR 1860487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] C. E. Chidume. Iterative approximation of fixed points of Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 129 (2001) 2245-2251. MR 1823906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] C. E. Chidume and S. A. Mutangadura. An example on the Mann iteration method for Lipschitz pseudocontractions. Proc. Amer. Math. Soc. 129 (2001) 2359-2363. MR 1823919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Yong-Zhuo Chen. Continuation method for $\alpha$-sublinear mappings. Proc. Amer. Math. Soc. 129 (2001) 203-210. MR 1694453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yong-Zhuo Chen. Path stability and nonlinear weak ergodic theorems. Trans. Amer. Math. Soc. 352 (2000) 5279-5292. MR 1707493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] M. A. Khamsi, W. A. Kirk and Carlos Martinez Yañez. Fixed point and selection theorems in hyperconvex spaces. Proc. Amer. Math. Soc. 128 (2000) 3275-3283. MR 1777578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Pei-Kee Lin. Stability of the fixed point property of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 3573-3581. MR 1616654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] O. Kada. Strong ergodic theorems for commutative semigroups of operators. Proc. Amer. Math. Soc. 127 (1999) 3003-3011. MR 1636382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Osamu Kada. Existence of ergodic retraction for noncommutative semigroups in Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 3013-3020. MR 1627160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Brailey Sims and Michael A. Smyth. On some Banach space properties sufficient for weak normal structure and their permanence properties. Trans. Amer. Math. Soc. 351 (1999) 497-513. MR 1401788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Naoki Shioji and Wataru Takahashi. Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 3641-3645. MR 1415370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Giovanni DiLena, Basilio Messano and Delfina Roux. Rigid sets and nonexpansive mappings. Proc. Amer. Math. Soc. 125 (1997) 3575-3580. MR 1415582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jesús Garcia Falset and Brailey Sims. Property (M) and the weak fixed point property. Proc. Amer. Math. Soc. 125 (1997) 2891-2896. MR 1403125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] J. García-Falset, A. Jiménez-Melado and E. Lloréns-Fuster. Isomorphically expansive mappings in $l_2$. Proc. Amer. Math. Soc. 125 (1997) 2633-2636. MR 1389518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Anthony To-ming Lau, Peter F. Mah and Ali Ülger. Fixed point property and normal structure for Banach spaces associated to locally compact groups. Proc. Amer. Math. Soc. 125 (1997) 2021-2027. MR 1372037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Hirokazu Oka. An ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense. Proc. Amer. Math. Soc. 125 (1997) 1693-1703. MR 1371136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kunquan Lan and Jeffrey Webb. A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997) 2175-2186. MR 1422903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] John Kulesza and Teck-Cheong Lim. On weak compactness and countable weak compactness in fixed point theory. Proc. Amer. Math. Soc. 124 (1996) 3345-3349. MR 1328357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael A. Smyth. On the failure of close-to-normal structure type conditions and pathological Kannan maps. Proc. Amer. Math. Soc. 124 (1996) 3063-3069. MR 1342047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Andrzej Wisnicki and Jacek Wosko. On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2465-2474. MR 1327052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Athanassios G. Kartsatos. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1811-1820. MR 1327021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Athanassios G. Kartsatos. New results in the perturbation theory of maximal monotone and $M$-accretive operators in Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 1663-1707. MR 1357397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Tomás Domínguez Benavides, Genaro López Acedo and Hong-Kun Xu. Random fixed points of set-valued operators. Proc. Amer. Math. Soc. 124 (1996) 831-838. MR 1301487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jong Soo Jung and Jong Seo Park. Asymptotic behavior of nonexpansive sequences and mean points. Proc. Amer. Math. Soc. 124 (1996) 475-480. MR 1291776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 105 found      Go to page: 1 2 3 4